Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19965
Title: The convergence of the bilinear and linear immersed finite element solutions to interface problems
Authors: He, X
Lin, T
Lin, Y 
Keywords: Error estimates
Finite element
Immersed interface
Interface problems
Issue Date: 2012
Publisher: Wiley-Blackwell
Source: Numerical Methods for Partial Differential Equations, 2012, v. 28, no. 1, p. 312-330 How to cite?
Journal: Numerical Methods for Partial Differential Equations 
Abstract: This article analyzes the error in both the bilinear and linear immersed finite element (IFE) solutions for second-order elliptic boundary problems with discontinuous coefficients. The discontinuity in the coefficients is supposed to happen across general curves, but the mesh of the IFE methods can be allowed not to align with the curve of discontinuity. It has been shown that the bilinear and linear IFE solutions converge to the exact solution under the usual assumptions about the meshes and regularity.
URI: http://hdl.handle.net/10397/19965
DOI: 10.1002/num.20620
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

19
Last Week
0
Last month
0
Citations as of Aug 21, 2017

WEB OF SCIENCETM
Citations

19
Last Week
1
Last month
0
Citations as of Aug 20, 2017

Page view(s)

38
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.